Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bleeding heavily, back pain, cramping. Had abortion. Is this normal?

I had a medical abortion two weeks ago and i was bearly bleeding but now for two whole days iv been bleeding heavier and every time i go to the toilet i am passing blood clots is this normal also i am having bad cramping and my back is really painful also i am working so this is really making my life hell as i get scared togo to work and have to be there all day feeling bad,
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
After abortion usually the bleeding will stop within one week to ten days.
As your having excessive bleeding two weeks after the abortion, better to consult gynecologist once, get examined and go for one ultrasound.
By this the possible causes like retained products of conception or pelvic infection etc. can be find out or ruled out.
Depending on the result you can take the treatment.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
General & Family Physician Dr. Luchuo Engelbert Bain's  Response
Hi and thanks for the query,
Bleeding is a common complication or outcome in medical abortions. However, when correctly done, this intensity of bleeding should be decreasing with time and should cease within a few days. Bleeding most of the time indicates that the products of conception were not completely evacuated. Doing a clinical evaluation and an ultrasound could be very informative in the management process. It also depends in the age at which the medical abortion is carried out. when done after the 8th week of pregnancy, complications like bleeding are more frequent.
I suggest you consult an obstetrician for clinical evaluation.
Thanks and best regards,
Luchuo, MD.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor